# SDR AU510001912

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Amtr LC41550FG
- Engine: Lyc IO540N1A5
- Propeller: Hartzl HCF3YR1
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 252752
- Condition: Disintegrated
- Location: Nlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) NOSE WHEEL TYRE DISINTEGRATED CIRCUMFERENTIALLY.  INVESTIGATION FOUND EXCESSIVELY LONG NOSEWHEEL SPAT ATTACHMENT SCREWS WHICH CUT INTO THE TYRE AS IT ROTATED. INCORRECT PART. (CASA NR 510001912)
